MAUDE Adverse Event Report: DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE

DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ATHERECTOMY DEVICE
Model Number GWC-12325LG-FLP
Medical Device Problem Codes Entrapment of Device (1212); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The guide wire was received at csi for analysis.Visual examination revealed fibrous material, located at the proximal solder bond.It is hypothesized that the material accumulated on the guide wire after the procedure, and was not considered a contributing factor in the reported event.The guide wire met the drawing specifications, and did not exhibit any damage that would have prevented the guide wire from passing through an exchange catheter.At the conclusion of the device analysis, the reported event could not be confirmed.The material inspection report for this guide wire lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi id# (b)(4).
 
Event or Problem Description
During attempted exchange following atherectomy, the viperwire could not be removed through an exchange catheter due to damage on the spring tip.Multiple catheters were placed to attempt to remove the wire, but it could not be removed via this method.A second wire was inserted to keep placement, and the viperwire wire was removed.The procedure was completed with planned stent placement.The patient was stable.The physician's opinion was that the viperwire may have come into contact with the edge of a stent catheter during use, and the spring tip of the wire may have become misshapen at that time.

Brand Name
DIAMONDBACK 360 CORONARY ORBITAL ATHERECTOMY SYSTEM
Common Device Name
CORONARY ATHERECTOMY DEVICE
MDR Report Key9932702
Report Number3004742232-2020-00106
Device Sequence Number678608
Product Code MCX
UDI-Device Identifier10852528005183
UDI-Public(01)10852528005183(17)210531(10)1113567
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberGWC-12325LG-FLP
Device Catalogue Number72010-01
Device Lot Number11135467
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight96